Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: getting off benzos, side effects

Posted by Pat on March 8, 1999, at 12:28:32

In reply to Re: getting off benzos, side effects, posted by Robbie on March 7, 1999, at 15:04:30

Robbie - Saw my dr today and his opinion is that if you sleep well and feel well on 1 mg ativan a day, why not take it? I was set on getting off that drug, but now I don't know. I'm trying celexa to see if I can get long term relief for depression and insomnia, but in the meantime, he thinks I should use the ativan if it helps me. When I just recently tried to go off it, I didn't take it for two full weeks and the insomnia was really bad.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pat thread:3201